Tài liệu tham khảo |
Loại |
Chi tiết |
[1] O. Alehyane and A. Zeriahi (2001), “Une nouvelle version du théorème d’extension de Hartogs pour les applications séparément entre espaces analytiques”, Ann. Polon.Math., 76, 245-278 |
Sách, tạp chí |
Tiêu đề: |
Une nouvelle version du théorème d’extensionde Hartogs pour les applications séparément entre espaces analytiques |
Tác giả: |
O. Alehyane and A. Zeriahi |
Năm: |
2001 |
|
[14] J. Bonet, L. Frerick and E. Jordá (2007), “Extension of vector valued holomorphic and harmonic functions”, Studia Math., 183, 225-248 |
Sách, tạp chí |
Tiêu đề: |
Extension of vector valued holomorphicand harmonic functions |
Tác giả: |
J. Bonet, L. Frerick and E. Jordá |
Năm: |
2007 |
|
[15] S. Dineen (1981), Complex Analysis in Locally Convex Spaces, North-Holland Math.Stud |
Sách, tạp chí |
Tiêu đề: |
Complex Analysis in Locally Convex Spaces |
Tác giả: |
S. Dineen |
Nhà XB: |
North-Holland Math. Stud |
Năm: |
1981 |
|
[16] S. Dineen (1999), Complex Analysis on Infinite Dimensional Spaces, Springer Verlag |
Sách, tạp chí |
Tiêu đề: |
Complex Analysis on Infinite Dimensional Spaces |
Tác giả: |
S. Dineen |
Nhà XB: |
Springer Verlag |
Năm: |
1999 |
|
[17] S. Dineen, R. Meise and D. Vogt (1984), “Characterization of nuclear Fréchet spaces in which every bounded set is polar”, Bull. Soc. Math. France, 112, 41-68 |
Sách, tạp chí |
Tiêu đề: |
Characterization of nuclear Fréchet spaces in which every bounded set is polar |
Tác giả: |
S. Dineen, R. Meise, D. Vogt |
Nhà XB: |
Bull. Soc. Math. France |
Năm: |
1984 |
|
[18] N. Dunford (1938), “Uniformity in linear spaces”, Trans. Amer. Math. Soc., 42(2), 305-356 |
Sách, tạp chí |
Tiêu đề: |
Uniformity in linear spaces |
Tác giả: |
N. Dunford |
Nhà XB: |
Trans. Amer. Math. Soc. |
Năm: |
1938 |
|
[19] G. Fischer (1976), Complex Analytic Geometry, Lecture Notes in Math., Springer, 538 |
Sách, tạp chí |
Tiêu đề: |
Complex Analytic Geometry |
Tác giả: |
G. Fischer |
Nhà XB: |
Springer |
Năm: |
1976 |
|
[20] F. Forstneri˘ c (2011), Stein Manifolds and Holomorphic Mappings, Springer Berlin |
Sách, tạp chí |
Tiêu đề: |
Stein Manifolds and Holomorphic Mappings |
Tác giả: |
F. Forstneri˘ c |
Nhà XB: |
Springer Berlin |
Năm: |
2011 |
|
[21] L. Frerick and E. Jordá (2007), “Extension of vector-valued functions”, Bull. Belg.Math. Soc. Simon Stevin, 14(3), 499-507 |
Sách, tạp chí |
Tiêu đề: |
Extension of vector-valued functions |
Tác giả: |
L. Frerick and E. Jordá |
Năm: |
2007 |
|
[22] L. Frerick, E. Jordá and J. Wengenroth (2009), “Extension of vector-valued functions”, Math. Nachr., 282, 690-696 |
Sách, tạp chí |
Tiêu đề: |
Extension of vector-valued functions |
Tác giả: |
L. Frerick, E. Jordá and J. Wengenroth |
Năm: |
2009 |
|
[23] K. G. Grosse-Erdmann (1992), The Borel-Okada Theorem Revisited, Habilitationss- chrift Fernuniversit¨ at Hagen, Hagen |
Sách, tạp chí |
Tiêu đề: |
The Borel-Okada Theorem Revisited |
Tác giả: |
K. G. Grosse-Erdmann |
Nhà XB: |
Habilitationsschrift Fernuniversität Hagen |
Năm: |
1992 |
|
[24] K. G. Grosse-Erdmann (2004), “A weak criterion for vector-valued holomorphy”, Math. Proc. Cambridge Philos. Soc., 136, 399-411 |
Sách, tạp chí |
Tiêu đề: |
A weak criterion for vector-valued holomorphy |
Tác giả: |
K. G. Grosse-Erdmann |
Nhà XB: |
Math. Proc. Cambridge Philos. Soc. |
Năm: |
2004 |
|
[25] A. Grothendieck (1953), “Sur certains espaces de fonctions holomorphes. I”, J. Reine Angew. Math., 192, 35-64 |
Sách, tạp chí |
Tiêu đề: |
Sur certains espaces de fonctions holomorphes. I |
Tác giả: |
A. Grothendieck |
Năm: |
1953 |
|
[61] T. T. Quang, L. V. Lam and N. V. Dai (2013), “On σ p , W q -holomorphic functions and theorems of Vitali-type”, Complex Anal. Oper. Theory, 7(1), 237-259 |
Sách, tạp chí |
Tiêu đề: |
On σ p , W q -holomorphic functions and theorems of Vitali-type |
Tác giả: |
T. T. Quang, L. V. Lam, N. V. Dai |
Nhà XB: |
Complex Anal. Oper. Theory |
Năm: |
2013 |
|
[62] T. T. Quang and N. V. Dai (2014), “On Hartogs extension theorems for separately p , W q -holomorphic functions”, Int. J. Math., 25(12), 1450112 (15 pages) |
Sách, tạp chí |
Tiêu đề: |
On Hartogs extension theorems for separately p , W q -holomorphic functions |
Tác giả: |
T. T. Quang, N. V. Dai |
Nhà XB: |
Int. J. Math. |
Năm: |
2014 |
|
[63] T. T. Quang and N. V. Dai (2015), “On the holomorphic extension of vector valued functions”, Complex Anal. Oper. Theory, 9, 567-591 |
Sách, tạp chí |
Tiêu đề: |
On the holomorphic extension of vector valued functions |
Tác giả: |
T. T. Quang, N. V. Dai |
Nhà XB: |
Complex Anal. Oper. Theory |
Năm: |
2015 |
|
[64] H. H. Schaefer (1991), Topological Vector Spaces, Springer Berlin |
Sách, tạp chí |
Tiêu đề: |
Topological Vector Spaces |
Tác giả: |
H. H. Schaefer |
Nhà XB: |
Springer Berlin |
Năm: |
1991 |
|
[78] D. Vogt (1977), “Charakterisierung der Unterr¨ aume von s”, Math. Z., 155, 109-117 |
Sách, tạp chí |
Tiêu đề: |
Charakterisierung der Unterr¨aume von s |
Tác giả: |
D. Vogt |
Năm: |
1977 |
|
[79] D. Vogt (1977), “Subspaces and quotient spaces of s”, in Functional Analysis: Surveys and Recent Results III (ed. K. D. Bierstedt, B. Fuchssteiner), North-Holland. Math.Stud., 27, 167-187 |
Sách, tạp chí |
Tiêu đề: |
Functional Analysis: Surveys and Recent Results III |
Tác giả: |
D. Vogt |
Nhà XB: |
North-Holland |
Năm: |
1977 |
|
[80] D. Vogt (1982), “Eine Charakterisierung der Potenzeihenr¨ aume von endlichem Typ und ihre Folgerungen”, Manuscripta Math., 37, 269-301 |
Sách, tạp chí |
Tiêu đề: |
Eine Charakterisierung der Potenzeihenräume von endlichem Typ und ihre Folgerungen |
Tác giả: |
D. Vogt |
Nhà XB: |
Manuscripta Math. |
Năm: |
1982 |
|